Stable manifolds for differential equations and diffeomorphisms / S. Smale

Auteur principal : Smale, Stephen, 1930-, AuteurType de document : ArticleLangue : anglais.Pays: Etats Unis.Éditeur : New York : Columbia University, s.d.Description : 1 vol. (48 p.) ; 26 cmSujet MSC : 57R50, Manifolds and cell complexes - Differential topology, Differential topological aspects of diffeomorphisms
34D35, Stability theory for ordinary differential equations, Stability of manifolds of solutions
Item type: Article
Tags from this library: No tags from this library for this title. Log in to add tags.
Current library Call number Status Date due Barcode
Salle R
57 SMA (Browse shelf(Opens below)) Available 03024-01

Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser. 17, 97-116 (1963).

There are no comments on this title.

to post a comment.